| Model Number |
U125 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this pacemaker reverted to safety mode.Technical services (ts) was contacted and after reviewing the data, device replacement was recommended.This pacemaker remains in service.No adverse patient effects were reported.Additional information was received indicating that this device was explanted and replaced.No additional adverse patient effects were reported.This device has been returned for analysis.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.